B-Epic Pills: Side Effects

bepic elev8 acceler8 - side effects

Negative effects at the beginning of taking Elev8 / Acceler8

Many people starting to take B-EPIC pills (Elev8/Acceler8) feel better right away.
But some customers feel deterioration, discomfort, pain exacerbation.

They say the following:

  • “My glands kept swelling up n got a bad headache. I stopped taking it.”
  • “…huge headache that won’t go away and my brain fog”
  • “I have been noticing a bit more heartburn lately”
  • “I am having trouble with the green pill every time I take it I get stomach pain really bad cramps, I stopped it for few days then started yesterday and again…”
  • “I get a bit of indigestion”
  • “I have palpitations…”
  • “Heart burn all the time.. all day.. night..”
  • “I had an upset stomach with multiple bathroom trips daily. One hour between 3-5 daily was really awful.”

Why it happens?

There may be several reasons for negative side/adverse effects, but the main reason is the body’s detox. Detox is an important, useful, but unpleasant process. But it needs to be endured.

DETOX SYMPTOMS LIST
■ headache or migraine
■ brain fog, difficulty concentrating, or mental confusion op constipation
■ diarrhea, bloating, gas, or stomach pain
■ nervousness, mood swings, depression, or anxiety
■ elevated heart rate, palpitations
■ fatigue or excessive sweating
■ rash, itching, fungal infection, skin infection, breakouts, or other skin issues
■ dizziness or nausea swollen glands
■ increased heartburn or acid reflux issues
■ lack of appetite or uncontrolled cravings (especially sweets)
■ food sensitivities
■ sore throat or dry mouth
■ breathing issues, congestion, sinus, or respiratory problems
■ body odor
■ fever or flu-like symptoms o’ muscle, joint, or body pain
■ other side effects

As you can see, the list is long. But it should not scare you.

Other causes of deterioration are cleansing of the vessels of the brain (this causes a headache), or rapid improvement of the blood composition (which causes a feeling of fever and general discomfort in the body).

When will the discomfort end?

Typically, the listed adverse effects and exacerbation of pain disappear after 3-4 days, sometimes after 1-2 weeks.

There will be no long-term negative consequences. On the contrary, after each “crisis” you will feel an improvement in your overall health.

What to do during an exacerbation or detox?

Continue to take B-EPIC supplements. Do not stop it. Stopping and starting the pills doesn’t help your body get use to the ingredients or finish detox.

You can try changing a schedule for taking pills of different colors …. but it’s better to just wait and keep taking these supplements. Here are just a few real life examples:

Cara Neilson wrote on the BEpic Facebook page:
“I didn’t sleep well at all for the first 5 nights and had awful stomach craps. I kept taking them the times as directed and so glad I did. My sleep is amazing (best ever) and no more stomach cramps in fact i now have zero IBS flare ups.
I’m not saying you maybe shouldn’t change the times you take them but to just give your body time to adjust before you do”

Chantelle Kirby Blackburn wrote the following:
I can say 3 pills have changed my life.
I gained 9lbs in my first two weeks, I upped my water intake and continued through my disappointment and discouraging results, I measured after the two weeks and again on day 30. I have lost a total of 26” all over and I am down 12lbs.
The heartburn I had from the pills was terrible and I started taking them with water and making sure I sat up before laying down for at least 15 minutes and that has cured it.


If the discomfort or pain is great, you can reduce the dosage – that is, take half of the Elev8 capsule instead of the whole. (just open the capsule and dissolve part of its contents in warm water)

Just another real case

Everything will be fine!
Good luck!

Read also:
The pills don’t work! What to do?
Pills taking regimens
How quickly will I see results?